# SDR 2008UALA05699

- Difficulty date: September 12, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 58,992 hours, 33,245 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT TOGGLE SWITCH ON P5 PANEL TO BE DEFECTIVE, MISSING PLUNGER FOR MICRO SWITCH IN CIRCUIT FOR NOT ARMED LIGHT WITH SWITCH IN OFF POSITION.  INSTALLED NEW SWITCH ON THE P5 PANEL.
